Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Lower back pain. Taken ciprotab. Urinalysis shows pus cells and epithelial cells. Treatment?

hi, am a 33 year old male, had lower back pains and side pains. conducted an ultrasound , urianalysis an urine microscopy . ultrasound indicated inflamation of my right kidney and concluded a pyelenephritis, while d other test indicated pus cells as 4-5 hpf and all others -ve or normal.i took ciprotab fr 1 week and went back fr anoder urinanalysis and mcs. it indicated pus cells 0-1hpf and + epithelia cells seen. pls what does this imply?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts and reports of Ultrasound scanning and Urine Analysis,it appears that you had UTI with Pyelonephritis on Rt side indicating that you had infection in your Rt kidney.Since you have taken antibiotics and you recent Urine analysis reveals that your UTI has subsided you may not worry at all.
Continue the same treatment for a week and ensure to drink 5-6 litres of water in 24 hours.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor